Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Acidity problem, vomiting. Will taking Pantodac help? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hello Doctor!
Doctor:This is Dr. XXXXXXX here.
Doctor:Please proceed with your query.
User:I have been facing acidity problem for sometime now
User:I had gone to the doctor..and he advised me take Pentodac for 4 weeks
User:He told me its GERD symptoms..
User:After that i had stopped taking it..and was feeling better
User:but again from last 2 week similar symptoms are happening...
User:whenever i eat...i feel like vomiting
User:In the morning...I cant eat because of that
User:I feel hungry, but even if i eat in small quantity...i feel like vomiting
User:wt to do?
User:should i start taking Pentodac once again?
Doctor:Gastroesophageal reflux disease requires life style modifications and diet changes along with drug management.
Doctor:You can continue Pantodac if symptoms are severe.
Doctor:But, try to avoid spicy, oily food.
Doctor:Take bland diet.
Doctor:Drink plenty of water.
User:ok...should i start going to gym for workout? will it help?
Doctor:Exercises will definitely help by overall improvement in health.
Doctor:Elevate head end while sleeping to avoid reflux of acid.
Doctor:This will reduce symptoms in the morning.
User:Can u tell me about the dosage of this pantodec?
Doctor:Pantodac 40 mg, should be taken on empty stomach. You can continue taking it as prescribed by your doctor previously.
User:ok..thank a lot :)
Doctor:Is there anything else I can help you with?
User:only once? Doctor had told me to take it twice...
Doctor:Continue taking as prescribed by your doctor.
Doctor:Thanks for consulting me.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor